# SDR USAA2011081700012

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 97,358 hours, 19,492 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 759  EN ROUTE ATH TO PHL.  NOXIOUS ODOR REPORTED BY F/A DURING 1ST HOUR OF FLIGHT.  F/A REPORTED HEADACHES AND NAUSEA.  ODOR AND EFFECTS SEEMED TO DISSIPATE AS FLIGHT PROGRESSED.  MAINTENANCE ACCOMPLISHED CABIN AIR QUALITY INSPECTION PROCEDURE. PER FLT CREW, ODOR COMING FROM FWD AND AFT GALLEYS.  FOUND FWD AND AFT COFFEEMAKER WRITTEN UP BY CREW.  REPLACED SAME.  NO FURTHER DEFECTS FOUND.  A/C OK FOR SERVICE.
